When i was 13 yr i got lung tb . And got treated properly . After that my lungs have become weak . And generally have breathing problem. I even have allergy from dust and husk . And usually take asthslin inhaler and montair lc . When have problem in breathing or feel congestion in pain. Is it okiee to take these med . Does it have side effects . Are there any alternative source . Plzz help
views-icons 46 Views bookmarks-icon 1 Bookmark 1 Share Bookmark this Answer

Doctor Answers (1) on Tuberclosis

doctor profile image
Dr. Swathi S Aithal Bangalore | General Physician
Hello.. Well yes it's an issue which should be evaluated as I need to see if you have any secondary lung changes after treating with tuberculosis... Which I'd the reason of your symptoms or is there any new onset of TB...I suggest you to consult a physician or a pulmonologist with all the available reports...thank you...
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?